Andrea Pascucci
Group Member:

Andrea Pascucci
[ Full Professor (Unibo) ]

andrea.pascucci@unibo.it

http://www.dm.unibo.it/~pascucci


Publications:

[1] Pascucci A., Pesce A.,
The parametrix method for parabolic SPDEs
To appear in Stochastic Process. Appl., 2020

[2] Lanconelli A., Pagliarani S., Pascucci A.,
Local densities for a class of degenerate diffusions
Ann. Inst. H. Poincare Sect. B, Vol. 56, No. 2, pp. 1440-1464, 2020

[3] Pascucci A., Pesce A.,
On stochastic Langevin and Fokker-Planck equations: the two-dimensional case
Preprint - DOI: 10.13140/RG.2.2.35661.18402, 2020

[4] Kamm K., Pagliarani S., Pascucci A.,
The stochastic Magnus expansion
Preprint, 2020

[5] Pascucci A.,
Teoria della Probabilità
Springer-UNITEXT, 2020

[6] Lanconelli A., Pascucci A., Polidoro S.,
Gaussian lower bounds for non-homogeneous Kolmogorov equations with measurable coefficients
To appear in J. Evol. Equ., 2019

[7] Calvo-Garrido M.C., Diop S., Pascucci A., Vazquez C.,
PDE models for the valuation of a non callable defaultable coupon bond under an extended JDCEV model
Preprint, 2019

[8] Loli Piccolomini E., Gandolfi S., Poluzzi L., Tavasci L., Cascarano P., Pascucci A.,
Recurrent Neural Networks Applied to GNSS Time Series for Denoising and Prediction
LIPIcs, Vol. 147, TIME, 2019

[9] Borovykh A., Oosterlee C.W., Pascucci A.,
Efficient XVA computation under local Levy models
SIAM J. Financial Math. 9(1), pp.251-273, 2018

[10] Di Francesco M., Diop S., Pascucci A.,
CDS calibration under an extended JDCEV model
To appear in Internat. J. Comput. Math., 2018

[11] De Marchi G.L., Di Francesco M., Diop S., Pascucci A.,
Sovereign CDS calibration under a hybrid Sovereign Risk Model
Appl. Math. Finance 25(4), pp.336-360, 2018

[12] Borovykh A., Pascucci A., La Rovere S.,
Systemic risk in a mean-field model of interbank lending with self-exciting shocks
IISE Transactions 50(9), pp. 806-819, 2018

[13] Pagliarani S., Pascucci A., Pignotti M.,
Intrinsic expansions for averaged diffusion processes
Stochastic Process. Appl., Vol.127 (8) pp.2560-2585, 2017

[14] Lorig M., Pagliarani S., Pascucci A.,
Explicit implied volatilities for multifactor local-stochastic volatility models
Math. Finance, Vol. 27 (3) pp.926-960, 2017

[15] Lanconelli A., Pascucci A.,
Nash estimates and upper bounds for non-homogeneous Kolmogorov equations
Potential Anal. 47(4), pp.461-483, 2017

[16] Leung T., Lorig M., Pascucci A.,
Leveraged ETF implied volatilities from ETF dynamics
Math. Finance Vol.27 no. 4, pp.1035-1068, 2017

[17] Borovykh A., Oosterlee C.W., Pascucci A.,
Pricing Bermudan options under local Levy models with default
J. Math. Anal. Appl. Volume 450, Issue 2, Pages 929-953, 2017

[18] Mazzon A., Pascucci A.,
The forward smile in local-stochastic volatility models
J. Comput. Finance Vol.20 n.3, pp.1-29 , 2017

[19] Pagliarani S., Pascucci A.,
The exact Taylor Formula of the Implied Volatility
Finance Stoch., Vol. 21 (3) pp.661-718, 2017

[20] Pagliarani S., Pascucci A., Pignotti M.,
Intrinsic Taylor formula for Kolmogorov-type homogeneous groups
J. Math. Anal. Appl. Vol.435-2 , pp.1054-1087, 2016

[21] Lorig M., Pagliarani S., Pascucci A.,
Analytical expansions for parabolic equations
SIAM J. Appl. Math., Vol.75 n.2 pp.468-491, 2015

[22] Lorig M., Pagliarani S., Pascucci A.,
Pricing Approximations and Error Estimates for Local Levy-Type Models with Default
Comput. Math. Appl. Vol.69 pp.1189-1219, 2015

[23] Lorig M., Pagliarani S., Pascucci A.,
Asymptotics for d-Dimensional Levy-Type Processes
Springer Proc. Math. Stat. 110, pp. 321-343, 2015

[24] Lorig M., Pagliarani S., Pascucci A.,
A family of density expansions for Levy-type processes with default
Annals of Applied Probability, Vol.25 n.1, pp.235-267, 2015

[25] Capponi A., Figueroa-Lopez J. E., Pascucci A.,
Dynamic credit investment in partially observed markets
Finance Stoch., vol. 19 pp.891-939, 2015

[26] Bonfiglioli A., Citti G., Cupini G., Manfredini M., Montanari A., Morbidelli D., Pascucci A., Polidoro S., Uguzzoni F.,
The role of fundamental solution in Potential and Regularity Theory for subelliptic PDE
Geometric Methods in PDEs, Springer INdAM Series, Vol. 13, pp. 341-373, 2015

[27] Lorig M., Pagliarani S., Pascucci A.,
A Taylor series approach to pricing and implied volatility for local–stochastic volatility models
Risk, Vol. 17, No 2., pp. 3-19, 2014

[28] Pagliarani S., Pascucci A.,
Asymptotic expansions for degenerate parabolic equations
C. R. Math. Acad. Sci. Paris, Vol.352 n.12, pp.1011-1016, 2014

[29] Pagliarani S., Pascucci A., Riga C.,
Adjoint expansions in local Levy models
SIAM J. Financial Math. 4(1), pp.265-296, 2013

[30] Foschi P., Pagliarani S., Pascucci A.,
Black-Scholes formulae for Asian options in local volatility models
J. Comput. Appl. Math., 237, pp. 442-459, 2013

[31] Pagliarani S., Pascucci A.,
Local stochastic volatility with jumps: analytical approximations
Int. J. Theor. Appl. Finance, 16 (8) (2013) 1350050 (35 pages) DOI: 10.1142/S0219024913500507, 2013

[32] Calvo-Garrido M.C., Pascucci A., Vazquez C.,
Mathematical analysis and numerical methods for pricing pension plans allowing early retirement
SIAM J. Appl. Math., Vol. 73, No. 5, pp. 1747-1767, 2013

[33] Pascucci A., M. Suarez-Taboada, C. Vazquez,
Mathematical analysis and numerical methods for a PDE model of a stock loan pricing problem
J. Math. Anal. Appl. 403, pp.38-53, 2013

[34] Pagliarani S., Pascucci A.,
Analytical approximation of the transition density in a local volatility model
Cent. Eur. J. Math., Vol. 10(1), pp. 250-270, 2012

[35] Pascucci A., Runggaldier W.J.,
Financial Mathematics - Theory and Problems for Multi-period Models
Springer Unitext, 2012

[36] Pascucci A., M. Suarez-Taboada, C. Vazquez,
Mathematical analysis and numerical methods for a PDE model governing a rachet-cap pricing in the Libor Market Model
Math. Models Methods Appl. Sci. (M3AS) 7(21), 2011

[37] Pascucci A.,
PDE and Martingale Methods in Option Pricing
Bocconi&Springer Series, 2011

[38] Foschi P., Pascucci A., Corielli F.,
Parametrix approximation of diffusion transition densities
SIAM J. Financial Math., vol.1 pp.833-867, 2010

[39] Nystrom K., Pascucci A., Polidoro S.,
Regularity near the Initial State in the Obstacle Problem for a class of Hypoelliptic Ultraparabolic Operators
J. Differential Equations, 249 pp.2044-2060, 2010

[40] Frentz M., Nystrom K., Pascucci A., Polidoro S.,
Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options
Math. Ann., Vol. 347, n.4 pp.805-838, 2010

[41] Foschi P., Pascucci A.,
Calibration of a path-dependent volatility model: empirical tests
Comput. Statist. Data Anal., Volume 53, pp.2219-2235, 2009

[42] Carciola A., Pascucci A., Polidoro S.,
Harnack inequality and no-arbitrage bounds for self-financing portfolios
Bol. Soc. Esp. Mat. Apl. n.49 pp.19-31, 2009

[43] Monti L., Pascucci A.,
Obstacle problem for Arithmetic Asian options
C. R. Acad. Sci. Paris, Ser. I, Vol. 347, pp. 1443-1446, 2009

[44] Pascucci A.,
A short course on American options
Notes of the lectures given at the Universities of Daejeon (South Korea) and La Coruna (Spain), 2009

[45] Pascucci A., Runggaldier W.J.,
Finanza Matematica - Teoria e problemi per modelli multiperiodali
Springer Unitext, 2009

[46] Di Francesco M., Pascucci A., Polidoro S.,
The obstacle problem for a class of hypoelliptic ultraparabolic equations
Proc. R. Soc. Lond. A, 464, pp.155-176, 2008

[47] Pascucci A.,
Free boundary and optimal stopping problems for American Asian options
Finance Stoch., Volume XII issue 1, pp. 21-41, 2008

[48] Cinti C., Pascucci A., Polidoro S.,
Pointwise estimates for solutions to a class of non-homogeneous Kolmogorov equations
Math. Ann., Volume 340, n.2, pp.237-264, 2008

[49] Pascucci A.,
Calcolo Stocastico per la Finanza
Springer Unitext, 2008

[50] Di Francesco M., Pascucci A.,
A continuous dependence result for ultra-parabolic equations in option pricing
J. Math. Anal. Appl., vol. 336, pp. 1026-1041, 2007

[51] Foschi P., Pascucci A.,
Kolmogorov equations arising in finance: direct and inverse problems
Lecture Notes of Seminario Interdisciplinare di Matematica, Universita' degli Studi della Basilicata, VI, pp.145-156, 2007

[52] Foschi P., Pascucci A.,
Path dependent volatility
Decis. Econ. Finance, Vol.31 n.1, pp.1-20, 2007

[53] Pascucci A., Polidoro S.,
Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators
Trans. Amer. Math. Soc., Vol. 358 n.11, 4873-4893, 2006

[54] Di Francesco M., Foschi P., Pascucci A.,
Analysis of an uncertain volatility model
J. Appl. Math. Decis. Sci., vol. 2006, Article ID 15609, 17 pages, 2006

[55] Di Francesco M., Pascucci A.,
On a class of degenerate parabolic equations of Kolmogorov type
AMRX Appl. Math. Res. Express 3, 77-116, 2005

[56] Pascucci A.,
Kolmogorov Equations in Physics and in Finance
Progress in Nonlinear Differential Equations and Their Applications (Birkhauser), Vol. 63, pp.313-324, 2005

[57] Pascucci A., Polidoro S.,
The Moser's iterative method for a class of ultraparabolic equations
Commun. Contemp. Math. Vol.6 n.3, pp.395-417, 2004

[58] Pascucci A., Polidoro S.,
On the Harnack inequality for a class of hypoelliptic evolution equations
Trans. Amer. Math. Soc. Vol. 356, pp.4383-4394, 2004

[59] Di Francesco M., Pascucci A.,
On the complete model with stochastic volatility by Hobson and Rogers
Proc. R. Soc. Lond. A Vol. 460, pp.3327-3338, 2004

[60] Pascucci A., Polidoro S.,
On the Cauchy problem for a non linear Kolmogorov equation
SIAM J. Math. Anal. Vol.35 n.3, pp.579-595, 2003

[61] Manfredini M., Pascucci A.,
A priori estimates for quasilinear degenerate parabolic equations
Proc. Amer. Math. Soc. Vol.131, pp.1115-1120, 2003

[62] Pascucci A.,
Hölder regularity for a Kolmogorov equation
Trans. Amer. Math. Soc. Vol.355, pp.901-924, 2003

[63] Pascucci A., Polidoro S.,
A Gaussian upper bound for the fundamental solutions of a class of ultraparabolic equations
J. Math. Anal. Appl. Vol.282 n.1, pp.396-409, 2003

[64] Pascucci A.,
On a convection-diffusion equation with partial diffusivity
Elliptic and parabolic problems (Rolduc/Gaeta, 2001), World Sci. Publishing, River Edge, NJ, pp.204-214, 2002

[65] Pascucci A., Polidoro S., Lanconelli E.,
Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance
"Nonlinear Problems in Mathematical Physics and Related Topics Vol. II In Honor of Professor O.A. Ladyzhenskaya" International Mathematical Series, Kluwer Ed. pp.243-265, 2002

[66] Antonelli F., Pascucci A.,
On the viscosity solutions of a stochastic differential utility problem
J. Differential Equations Vol.186 n.1, pp.69-87, 2002

[67] Citti G., Pascucci A., Polidoro S.,
Regularity properties of viscosity solutions of a non-Hormander degenerate equation
J. Math. Pures Appl. Vol.80 n.9, pp.901-918, 2001

[68] Citti G., Pascucci A., Polidoro S.,
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
Differential Integral Equations Vol.14 n.6, pp.701-738, 2001

[69] Pascucci A.,
Fujita type results for a class of degenerate parabolic operators
Adv. Differential Equations Vol.4 n.5, pp.755-766, 1999

[70] Lanconelli E., Pascucci A.,
On the fundamental solution for hypoelliptic second order partial differential equations with non-negative characteristic form
Ricerche di Matematica Vol. VLVIII n.1, pp.345-357, 1999

[71] Lanconelli E., Pascucci A.,
Superparabolic functions related to second order hypoelliptic operators
Potential Analysis Vol.11, pp.303-323, 1999

[72] Pascucci A.,
Semilinear equations on nilpotent Lie groups: global existence and blow-up of solutions
Le Matematiche Vol. LIII, Fasc. II, pp.345-357 (1998), 1998


top



« back